MathSciNet Relay Station
MathSciNet bibliographic data
MR546729 (80i:60042) 60F17 (42A55)
Berkes, I.; Philipp, W. An a.s. invariance principle for lacunary series $f(n\sb{k}x)$. Acta Math. Acad. Sci. Hungar. 34 (1979), no. 1-2, 141–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement